| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to monitor a 71-year-old male patient, the device would not power up.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The battery was returned for testing.Testing was performed and could not replicate the customer's report.The battery passed all functional testing.The battery was scrapped as a precaution.The device was recertified and returned to the customer.Review of the device activity logs did not show any activity for the reported event date.No trend is associated with reports of this type.